MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3748/wjg.14.4713

Медицинская библиотека · World journal of gastroenterology · 2008

Abrupt onset of type 1 diabetes mellitus during recombinant interferon-alpha 2b therapy in a patient with chronic hepatitis B.

Lv Yuan-Yuan, Shi Bing-Yin, Guo Hui

Клинический случайСтатьяПеревод в очереди

Аннотация

We describe a case of a 33-year-old female patient with chronic hepatitis B who developed type 1 diabetes mellitus (DM) after a 13-mo period of treatment with recombinant human interferon-alpha (IFN-alpha) 2b. The patient presented with polydipsia, polyuria, hyperglycemia, diabetic ketoacidosis, combined with C-peptide secretion deficiency and positive islet cell autoantibody (ICAb). IFN-alpha 2b treatment was terminated and instead insulin treatment was initiated. Five months after cessation of the recombinant human IFN-alpha 2b therapy, the patient remained insulin-dependent. Her serum HBV DNA became negative and serum transaminase returned to the normal level after a 10-mo period of IFN therapy. Type 1 DM induced by IFN-alpha is relatively rare in patients with chronic hepatitis B. We should pay more attention to patients on IFN-alpha therapy to avoid destruction of pancreatic beta cells. This is the first case report from China.

Для цитирования: Lv Yuan-Yuan, Shi Bing-Yin, Guo Hui. Abrupt onset of type 1 diabetes mellitus during recombinant interferon-alpha 2b therapy in a patient with chronic hepatitis B.. World journal of gastroenterology. 2008. DOI: 10.3748/wjg.14.4713.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.